# SDR UPS05844469

- Difficulty date: May 2, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 4646163U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 "D" PIT BETWEEN STA 1340-1360 L30R SPLICE FITTING CRACKED.  REMOVED AND REPLACED SPLICE FITTING IAW SRM 51-1-21 AND 51-1-20D.
